Accidental Intra Arterial Injection of Ephedrine: What about the Treatment with Nitroglycerin?
- *Corresponding Author:
- Sergeja Kozar
Department of Anaesthesiology and Intensive Therapy
General Hospital Slovenj Gradec Slovenj Gradec, Slovenia
E-mail: [email protected]
Received date: February 09, 2015, Accepted date: February 24, 2015, Published date: February 28, 2015
Citation: Kozar S and Kurnik G (2015) Accidental Intra Arterial Injection of Ephedrine: What about the Treatment with Nitroglycerin?. J Anesth Clin Res 6:510. doi: 10.4172/2155-6148.1000510
Copyright: © 2015 Kozar S, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Accidental intra-arterial (IA) injection of drugs in the perioperative setting is fortunately a rare event, but it can
cause severe extremity ischaemia, which can result in significant morbidity due to tissue necrosis. There have been
many articles reported about inadvertent intra-arterial injections of various drugs over the last decades.
However, we found none about the unintentional IA injection of ephedrine, so we present the following case.